# SDR AUS20030735

- Difficulty date: July 23, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 285A10106
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) STALL WARNING COMPUTER SUSPECT FAULTY.
